MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Magnum Needle; Biopsy Instrument

Bard Peripheral Vascular, Inc. Magnum Needle; Biopsy Instrument
Catalog Number MN1213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a biopsy procedure using a magnum instrument.During the procedure, it was reported that the cannula hub was fractured and/or crumbled, compromising its integrity and preventing the procedure from being safely continued.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: based on the provided photograph, it was confirmed that the issue involved a cannula hub break rather than a needle break.Based on this updated information, the complaint was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were provided and reviewed.First photo is the zoomed-in version of the second photo, and both the photos shows one magnum needle, and the cannula hub of magnum needle was noted be broken.Based on the photo review, the reported hub break can be confirmed.Therefore, the investigation is confirmed for the reported hub break as a break was noted on the cannula hub.A definitive root cause for the alleged break issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3.The date received by manufacturer has been used for this field.B5, g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Magnum Needle
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50560492
Report Number2020394-2026-02357
Device Sequence Number9956133
Product Code FCG
UDI-Device Identifier00801741084218
UDI-Public(01)00801741084218(17)280930(10)REKX0551
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K934370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMN1213
Device Lot NumberREKX0551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown